MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3.5MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 3.5MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035443560
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure the subject coil broke off while the physician was retracting it into the micro catheter.The broken coil was retrieved using a guide wire through the micro catheter.The procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was received.The reported lot number was not confirmed as the packaging was not returned with the device.On visual inspection, the main coil was seen to be emerging from the catheter.The main coil was removed and was seen to be detached from pusher wire.The main coil was also seen to be kinked bent.Functional testing was not required.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The main coil was seen to be detached from the pusher wire.It may have been interpreted as being broken/fractured by the physician and therefore the as reported can be confirmed.The as reported main coil broken/fractured during use as well as the as analyzed main coil prematurely detached/separated during use and main coil kinked/bent can be assigned procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.
 
Event or Problem Description

Brand Name
TARGET 360 NANO 3.5MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11135616
Report Number3008881809-2021-00016
Device Sequence Number2350106
Product Code HCG
UDI-Device Identifier07613252600343
UDI-Public07613252600343
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2023
Device Model NumberM0035443560
Device Catalogue NumberM0035443560
Device Lot Number22362812
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/08/2021
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date01/07/2021
Supplement Report FDA Received Date03/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BENCHMARK GUIDE CATHETER (PENUMBRA); SL-10 MICRO CATHETER (STRYKER); SYNCHRO GUIDE WIRE (STRYKER)
Patient Age63 YR